# SDR R61A2019121181363

- Difficulty date: December 8, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000685
- Aircraft time: 6,310 hours, 4,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRIP COMING UP IN FRONT OF WARDROBE CLOSET. EMERGENCY LIGHTING. RESECURED PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW AMM 33-50-21.
